It is currently Mon Aug 21, 2017 12:35 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Can't eat!
PostPosted: Thu Oct 04, 2012 3:00 pm 
Offline
One Month or More
One Month or More

Joined: Wed Apr 20, 2011 8:12 pm
Posts: 37
I have been on subutex for 2 years and take about 8mg a day....u just have noi desire to eat.,, I'm a personal trainer and don't want to lose muscle. Anyone have a suggestion m


Top
 Profile  
 
 Post subject:
PostPosted: Thu Oct 04, 2012 8:10 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hey there - Do you have nausea or just no appetite? Has it been like this the whole time you've been on sub? If so how much weight have you lost? If not, when did it start?

Some people react to sub with an increased appetite, some with a decreased one. Often appetite on sub seems to be related to sugar cravings.

If I were you, depending on when your loss of appetite started and the amount of weight loss you've had, I'd go to the doctor to rule out any problems/medical issues. I say this because if it's been happening for two years that's not good and if it happened all of a sudden, then it's likely not a sub side effect and I believe either way you need to be evaluated - but that's just my opinion.

Good luck and I hope you get your appetite back soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 05, 2012 12:02 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
Hi there,,,,,,,,,,,,

You know, I have to agree with the ^^^^^^^^^^^ here,
something seems to be 'not quite right'

And,,,, as far as losing wieght, but not wanting to lose muscle, I totally know how you feel...........
Im on a new medication that sorta causes my apetite to take a vacation. but it's getting better.

when I asked my doctor about it, he said to make sure that WHAT I DO EAT, counts!!!!

meaning, dont eat junk food when Im only a lil hungry....... eat protien and veggies.

But I DO absolutely think you should check and make sure nothing else is wrong ,,, FIRST.

K????

good luck and I sincerely hope you feel better soon!!!!!!!!!!!!!!!!!!

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Oct 05, 2012 6:17 am 
Offline
One Month or More
One Month or More

Joined: Wed Apr 20, 2011 8:12 pm
Posts: 37
I have had this issue ever since being on sub..i should have done a search on google. There are so many cases of los
Of appetite being a side effect. Seems to be a side effect of many.which makes me feel a little better .:(


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 05, 2012 8:00 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Yeah side-effects can be pretty unique . But I also think it's not a bad idea to discount other possibilities just in case.. What if you saw your doctor and found out you had IBS or something and the problem could be treated... who knows.

But in case it is Suboxone, you could try splitting your dose having half AM half PM. I've found my side-effect profile has gone down a lot since I split my dose. Libido and headaches are my two main side-effects of concern.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 05, 2012 8:08 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
[font=Comic Sans MS]Hi there positivetj! I too had the same problem. It did start when I started sub, but as the others have already suggested,
I agree that you should rule out any other problems. My doc did a simple blood test, and a couple of other tests to rule out
IBS, ulcers, and one other thing I cant remember. Anyway, turned out it WAS a side effect, but when we split my dosing like
TeeJay said, the effects were cut in half. I still don't have the appetite that I did before sub, but it's definitely better.
The upside to this is I did lose about 15 lbs since starting subs. And as luck would have it, I am now at the goal weight I
have been trying to get to ever since having my son 19 months ago. LOL

So yeah, If I were you I would do what Amber, Hatmaker, and TeeJay said....get checked out. Better to be safe than sorry.
Good Luck to you , and let us know what you decide to do, and what you find out.
Take Care~[/font]

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group